Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 24, NWS Bismarck, ND

May 30, 2018Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 30, 2018, 10:02 PM CDT for Divide County, Williams County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 10:02 PM CDT (03:02 UTC)
Expired
May 30, 2018, 11:00 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Divide County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 211 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:05 PM CDTHAIL 1.256 Ne Hanks, NDHALF DOLLAR SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
2003 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS53 KBIS 310302
SVRBIS
NDC023-105-310400-
/O.NEW.KBIS.SV.W.0024.180531T0302Z-180531T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1002 PM CDT WED MAY 30 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  North central Williams County in northwestern North Dakota...
  Southwestern Divide County in northwestern North Dakota...

* Until 1100 PM CDT.

* At 1002 PM CDT, a severe thunderstorm was located 8 miles northeast
  of Grenora, or 27 miles southwest of Crosby, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near,
  Alamo around 1100 PM CDT.

Other locations impacted by this severe thunderstorm include Hanks,
Zahl, Corinth and Appam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4865 10395 4878 10375 4862 10326 4837 10361
TIME...MOT...LOC 0302Z 315DEG 11KT 4866 10377 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
3 follow-up statements
631 
WWUS53 KBIS 310322
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1022 PM CDT WED MAY 30 2018

NDC023-105-310400-
/O.CON.KBIS.SV.W.0024.000000T0000Z-180531T0400Z/
Williams ND-Divide ND-
1022 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTH CENTRAL WILLIAMS AND SOUTHWESTERN DIVIDE COUNTIES...

At 1022 PM CDT, a severe thunderstorm was located 9 miles west of
Alamo, or 26 miles southwest of Crosby, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters. At 1005 pm CDT half dollar size 
         hail was reported 5.5 miles northeast of Hanks.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Alamo around 1055 PM CDT.

Other locations impacted by this severe thunderstorm include Hanks,
Zahl, Corinth and Appam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4865 10395 4878 10375 4862 10326 4837 10361
TIME...MOT...LOC 0322Z 309DEG 13KT 4861 10367 

HAIL...1.25IN
WIND...60MPH
 
$$

VINING
211 
WWUS53 KBIS 310342
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1042 PM CDT WED MAY 30 2018

NDC023-105-310400-
/O.CON.KBIS.SV.W.0024.000000T0000Z-180531T0400Z/
Williams ND-Divide ND-
1042 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTH CENTRAL WILLIAMS AND SOUTHWESTERN DIVIDE COUNTIES...

At 1041 PM CDT, a severe thunderstorm was located 5 miles west of 
Alamo, or 27 miles southwest of Crosby, moving southeast at 15 mph. 
Another severe thunderstorm had developed and was just northwest of 
Hanks, also moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alamo, Hanks, Zahl, Corinth and Appam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4865 10395 4878 10375 4862 10326 4837 10361
TIME...MOT...LOC 0341Z 312DEG 12KT 4856 10359 

HAIL...1.25IN
WIND...60MPH
 
$$

VINING
915 
WWUS53 KBIS 310400
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1100 PM CDT WED MAY 30 2018

NDC023-105-310409-
/O.EXP.KBIS.SV.W.0024.000000T0000Z-180531T0400Z/
Williams ND-Divide ND-
1100 PM CDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILLIAMS AND
SOUTHWESTERN DIVIDE COUNTIES WILL EXPIRE AT 1100 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small 
hail and heavy rain are still possible with this thunderstorm, which 
is near Zahl, and moving southeast at 15 mph.

LAT...LON 4865 10395 4878 10375 4862 10326 4837 10361
TIME...MOT...LOC 0359Z 299DEG 15KT 4858 10370 

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 10:00 PM CDT, 2 minutes earlier.

Area forecast discussion, May 30, 10:00 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1000 PM CDT Wed May 30 2018

.UPDATE...
Issued at 1000 PM CDT Wed May 30 2018

The main adjustment with this update was to increase the coverage
of fog late tonight and early Thursday morning in central ND. The
presence of weak deep-layer winds beneath a shortwave ridge axis,
seasonably-high low-level moisture content that will be augmented
locally in some spots by recent rainfall, and a supportive stable
boundary layer per modified Richardson Number output all supports
the fog that's been consistently simulated by the HRRR and GLAMP.
Given the setup, later shifts will need to monitor for a possible
Dense Fog Advisory issuance, especially over south central ND.

Meanwhile, initial convection has entered northwestern ND as the
first in a series of mid-level impulses in developing southwest
flow aloft have reached the area. Additional upstream convection
in MT may propagate into western and especially northwestern ND
through the night, but initially-moderate bouyancy that's being
offset by weak shear will be replaced by weaker elevated CAPE on
the order of 400-800 J/kg after 06 UTC, but modestly larger wind
shear. The net effect should continue to be a generally low risk
of severe storms overnight, especially once instability decreases
somewhat over northwest ND where a more intense storm is ongoing
as of 03 UTC.

UPDATE Issued at 604 PM CDT Wed May 30 2018

We increased PoPs into the 40 to 50 percent range in northwest ND
this evening in respect to upstream convection propagating across
northeast MT as of 23 UTC. Simple extrapolation takes the leading
cells across the state line beginning about 00 UTC, and a time-
lagged consensus of recent HRRR iterations suggests that the
activity could make it as far east as a Bowbells to Parshall line
before it diminishes by late evening. MLCAPE of 500-1000 J/kg is
present, but effective shear is 20 kt or less, which will greatly
marginalize any severe threat. Diurnally-steepened low-level lapse
rates could support gusty outflow winds, though. Otherwise, the
convection in central ND is diminishing as convective processing
and expanding cool outflow is reducing instability, a process
that will only be hastened by the onset of boundary layer cooling
over the next one to two hours.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 203 PM CDT Wed May 30 2018

The main forecast issue in the short term period will be
shower and thunderstorm chances today and Thursday.

Surface and upper level low were located in the vicinity of the
southern James River Valley early this Wednesday afternoon.
Scattered showers and a few thunderstorms continue over central and
eastern ND within the circulation of the 50H low. Expect activity to
continue through the afternoon. Weak shear and modest instability
should inhibit severe activity, but a few stronger cells are
possible with small hail and locally gusty winds. Heavy rain will
be associated with these storms. Afternoon activity is expected
to diminish in the early evening over eastern portions of central
ND.

The next threat of thunderstorms will be late this evening and
overnight in the northwest portion of the state as convection
fires over Saskatchewan into north central MT today along a
surface cold front and pushes eastward. CAMS vary in the extent of
intrusion of convection into NW and even NC North Dakota before
it runs into less favorable atmospheric conditions of weaker bulk
shear and increasing CIN with the loss of daytime heating. The
cold front associated with this convection will become stationary
over nw/nc ND late tonight with patchy fog mainly along and north
of this boundary late tonight into Thursday morning. Also extended
a mention of patchy fog south through central ND with light
surface flow.

On Thursday, upper level ridging increases over central and eastern
ND as a western upper trough moves onto the western U.S. coast.
Think that most of the forecast area will see capping on Thursday
but the aforementioned stationary will be a focus for low level
moisture pooling and will reside close to upper level impulses
impinging on the mid level trough. The daytime hours over the
northwest and north central Thursday may be a will be a battle
along this boundary over the nw/nc between capping and convective
initiation. While most of the forecast area remains dry. Another
potential concern late Thursday afternoon will be the west central
into the southwest portion of the state. Strong surface heating
over the northern high plains of Wyoming and southeast Montana
will provide moderate to strong instability along the surface
trough. Deep layer shear of 30 to 40 knots becomes nearly
orthogonal to the surface trough. If daytime heating can overcome
the capping, isolated discrete severe convection could develop in
this area. The 12 UTC NAMNest hints at this possibility.
Convection here would likely succumb to strong capping before it
makes it too far east.

.LONG TERM...(Thursday night through Wednesday)
Issued at 203 PM CDT Wed May 30 2018

Thursday evening moderate instability and strong deep layer shear
supports the potential for organized severe convection over
eastern Montana and into northwest ND. Given shear orientation
somewhat parallel to the surface boundary, storms may quickly
cluster, with possible MCS formation along the international
border through the late evening and overnight sustained by a
strengthening low level jet. Scattered elevated convection may
develop across the remainder of western and central North Dakota
through the night with the low level jet, continued moisture
transport, Elevated Mixed Layer (EML) arrival and impulses in
southwest flow aloft. Although this is less certain.

A more significant severe weather event is possible across
western and central North Dakota on Friday. This has been
consistently shown by the global suite and CIPs analogs. Most of
western and central North Dakota remain in a Slight Risk in the
SPC Day 3 outlook. Moderate to strong instability is forecast to
build across central North Dakota within the warm sector of the
surface low. Deep layer shear is forecast to be sufficient for
organized convection. The highest shear however may potentially
lag the cold/occluding front. Strong forcing with the arrival of
the significant shortwave and mid level jet is expected late
Friday afternoon through Friday night, coupled with low level
forcing with the occluding frontal boundaries. All threats remain
possible as storm mode may range from initial supercells to
upscale growth into linear segments. Certainly questions of
capping and cloud cover impacts from overnight convection still
remain, and likely will into Friday. However, the consistent
signal, strength of forcing, and instability and shear parameter
spaces all point to a possible widespread severe threat across the
area on Friday.

We dry out over the upcoming weekend. However a stray shower or
thunderstorm is possible over the north central Saturday
afternoon. Slightly cooler late in the weekend into next week with
chances of showers and thunderstorms returning Tuesday and
Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 1000 PM CDT Wed May 30 2018

Localized MVFR conditions in thunderstorms are possible in western
and especially northwestern ND tonight, possibly impacting KISN. A
new round of more intense and possibly severe storms will likely
erupt after 21 UTC Thursday near a surface front in western ND, so
the 06 UTC TAFs may reflect higher probabilities of impacts at the
KISN and KDIK terminals late Thursday afternoon and evening.

Meanwhile, the presence of a moist air mass and light winds will
likely favor fog and possible low stratus development in central
ND late tonight and Thursday morning. IFR to LIFR conditions are
possible, especially at KBIS and KMOT between 10 and 14 UTC.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CJS
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...CJS
Hazardous weather outlook, May 30, 6:21 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
621 PM CDT Wed May 30 2018

NDZ001>005-009>013-017>022-031>035-040>046-312330-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-Sioux-Emmons-
621 PM CDT Wed May 30 2018 /521 PM MDT Wed May 30 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Scattered thunderstorms are possible across northwest North Dakota
this evening. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Two rounds of severe weather are possible across western and
central North Dakota Thursday through Friday night.

For Thursday, the most likely scenario is for severe thunderstorms
to possibly develop across west central and northwest North
Dakota late Thursday afternoon or early evening, and possibly move
into north central North Dakota during the late evening and
overnight. Additional scattered thunderstorms, possibly strong to
severe, may develop late Thursday evening and through the night
across the southwest and south central. Large hail to ping pong
ball size, damaging winds in excess of 65 mph, heavy rainfall, and
dangerous lightning are the primary threats.

A potentially more widespread, and significant severe weather
event is possible Friday afternoon through Friday night across
western and central North Dakota. The greatest risk at this time
appears to be across the central. All hazards are possible
including potentially very large hail, damaging winds, a few
tornadoes, and heavy rainfall. Some uncertainty remains, and
details will be refined as the event approaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed especially across northwest and
far north central North Dakota late Thursday afternoon through
Thursday night. Spotter activation may be needed across most of
western and central North Dakota on Friday.

NDZ023-025-036-037-047-048-050-051-312330-
Wells-Foster-Kidder-Stutsman-Logan-La Moure-McIntosh-Dickey-
621 PM CDT Wed May 30 2018

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Scattered thunderstorms across east central North Dakota early
this evening may produce locally heavy rain, but will diminish
with sunset. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A potentially more widespread, and significant severe weather
event is possible Friday afternoon through Friday night across
western and central North Dakota. The greatest risk at this time
appears to be across the central. All hazards are possible
including potentially very large hail, damaging winds, a few
tornadoes, and heavy rainfall. Some uncertainty remains, and
details will be refined as the event approaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across most of western and
central North Dakota on Friday.

In the hours before

Local storm report, May 30, 4:26 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
426 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       UNDERWOOD               47.46N 101.14W
05/30/2018  E3.50 INCH       MCLEAN             ND   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA. ASSUME
            HEAVY RAIN BETWEEN NOON AND 345 PM CDT.

&&

JV
Local storm report, May 30, 4:29 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       UNDERWOOD               47.46N 101.14W
05/30/2018  E3.50 INCH       MCLEAN             ND   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM
            UNDERWOOD. REPORT RELAYED BY BROADCAST
            MEDIA. HEAVY RAIN OCCURRED AROUND 1245 PM
            CDT.

&&

JV
Local storm report, May 30, 5:00 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
500 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TORNADO          1 ESE BORDULAC          47.38N 98.94W
05/30/2018                   FOSTER             ND   PUBLIC

            TORNADO MOVED ACROSS RAILROAD TRACKS AND
            INTO A SHELTER BELT BEFORE DISSIPATING. NO
            REPORTS OF DAMAGE AT THIS TIME.

&&

CJS
Local storm report, May 30, 7:32 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TORNADO          1 ESE BORDULAC          47.38N 98.94W
05/30/2018                   FOSTER             ND   PUBLIC

            UPDATED TO INCLUDE ADDITIONAL INFORMATION:
            THIS "LANDSPOUT" TORNADO WAS ON THE GROUND
            FOR 15 TO 20 MINUTES AND TRAVELED
            SOUTH-SOUTHEAST FOR A DISTANCE ESTIMATED AT
            ABOUT ONE MILE. THE TORNADO MOVED ACROSS
            RAILROAD TRACKS AND INTO A SHELTER BELT
            BEFORE DISSIPATING. NO REPORTS OF DAMAGE AT
            THIS TIME.

&&

CJS
Local storm report, May 30, 7:38 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       BOWMAN                  46.18N 103.39W
05/29/2018  M2.60 INCH       BOWMAN             ND   PUBLIC

            DELAYED REPORT FROM TUESDAY, MAY 29TH. THE
            2.60" OF RAIN FELL IN ONLY ONE HOUR. THIS
            PUBLIC REPORT WAS RELAYED BY LOCAL BROADCAST
            MEDIA.

&&

CJS
Special weather statement, May 30, 9:27 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
927 PM CDT WED MAY 30 2018

NDZ001-009-310315-
Divide ND-Williams ND-
927 PM CDT WED MAY 30 2018

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WILLIAMS AND
WESTERN DIVIDE COUNTIES UNTIL 1015 PM CDT...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm over
Writing Rock State Historical Site, or 26 miles southwest of Crosby,
moving east at 15 mph. Other developing storms in northeastern
Montana are expected to enter Divide and northern Williams counties
this evening.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Grenora, Fortuna, Alkabo, Writing Rock State Historical Site,
Ambrose, Zahl, Appam and Hanks.

LAT...LON 4900 10331 4851 10355 4864 10404 4900 10404
TIME...MOT...LOC 0224Z 290DEG 12KT 4876 10383

VINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:27 PM CDTSpecial Weather StatementBISDivide48 min
May 30, 10:48 PM CDTSpecial Weather StatementBISBurke27 min
May 30, 11:07 PM CDTSpecial Weather StatementBISWilliams38 min
May 30, 11:28 PM CDTSpecial Weather StatementBISRenville32 min
May 31, 12:26 AM CDTSpecial Weather StatementBISMcKenzie49 min
May 31, 1:58 AM CDTSpecial Weather StatementBISMcKenzie47 min
May 31, 2:34 AM CDTDense Fog AdvisoryBISBurleigh, Emmons, Foster, Kidder, Logan, McHenry and 8 more8 hr
May 31, 2:47 AM CDTSpecial Weather StatementBISMcKenzie43 min
May 31, 3:00 AM CDTSevere Thunderstorm WarningBISMcKenzie41 min
May 31, 2:08 PM CDTSpecial Weather StatementBISDunn37 min
May 31, 2:41 PM CDTSevere Thunderstorm WarningBISDunn, Stark64 min
May 31, 2:45 PM CDTTornado Warning Tornado observedBISDunn30 min
May 31, 3:13 PM CDTTornado WarningBISDunn, Mercer32 min
May 31, 3:28 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark47 min
May 31, 3:47 PM CDTTornado WarningBISMercer, Oliver28 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningBISDunn, Stark48 min
May 31, 4:13 PM CDTSpecial Weather StatementBISMcKenzie47 min
May 31, 4:17 PM CDTSevere Thunderstorm WarningBISMercer, Oliver58 min
May 31, 4:40 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark65 min
May 31, 5:23 PM CDTTornado Warning Tornado observedBISMorton, Stark22 min
May 31, 5:29 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark46 min
May 31, 5:41 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark64 min
May 31, 5:41 PM CDTTornado WarningBISDunn, Mercer, Stark34 min
May 31, 6:19 PM CDTSpecial Weather StatementBISOliver41 min
May 31, 6:28 PM CDTSevere Thunderstorm WarningBISMorton, Oliver62 min
May 31, 6:43 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.